# SDR CA971015044

- Difficulty date: August 20, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 20,159 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: Oil Pump
- Component: Oil Pump, Bell, 206040184001
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MGB LEAKING CONTINUALLY FROM OIL SEAL. THERE WERE TWO PREVIOUS OIL SEAL REPLACEMENTS BUT OIL LEAK CONTINUED.  FIRST SEAL REPLACED AT 99 HOURS AND SECOND SEAL REPLACED AT 202 HOURS.
